# SDR 7GMB1186090120161

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N286FM
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501186
- Aircraft time: 2,826 hours, 2,564 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 196K02B1
- Part serial: 52522481
- Condition: Unserviceable
- Location: Nlg
- Part time: 196 hours, 177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, IT WAS FOUND THAT RT NOSE TIRE HAD BUBBLES ON THE SIDEWALL CLOSE TO THE WHEEL HALF ASSEMBLY.  REPLACED BOTH LT AND RT NOSE TIRE, WHEEL ASSEMBLY, PN 2309-1005-401.  THE ACFT WAS RETURNED TO SERVICE.
